# SDR DALA13043263705

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 44,625 hours, 18,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 33D EMERGENCY ESCAPE LIGHT MISSING.  MX REPLACED EMERGENCY PATH LIGHT AT SEAT 33D IAW AMM 33-51.  OPS CHECK OK.
